# SDR SWAA2023030897911

- Difficulty date: February 2, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OB CABIN SEAT TRACK HAS EXFOLIATING CORROSION BS 375. 8-26<[01] REMOVED FASTENERS FOR ACCESS TO REMOVE SEAT TRACK CORROSION PER B737-700 SRM 51-40-02-0G-0.;[16] VERIFIED STEP NO15. (FINAL) REMOVED CORROSION AT LEFT O/B CABIN SEAT TRACK BS 375 PER B737-700 SRM 51-10-02-0G-0. EVALUATED AREA; ORIGINAL MATERIAL 0.230'; MATERIAL REMOVED 0.045'; MATERIAL REMAINING 0.185'; MAXIMUM ALLOWABLE AT THE BOTTOM OF THE TRACK 0.040'; FOUND OUT OF LIMITS PER B737-700 SRM 53-00-52-1A-1 FIG. 103 A-A AND BAC1520-2789. TOOL USED B/C: 170642; CAL. DATE: 10/12/2022; CAL. DUE: 10/12/2023. REMOVED AND REPLACED SEAT TRACK PO#1792296 AS PER SRM 51-40-02-0G-0 AND IPC 53-42-11-17A.
